Interesting evening

Well last night was interesting. I only slept about 4 hours tuesday night so when I got home from uni yesterday I went back to bed, this was about 6 o clock, then I woke about about 11 when my boyfriend got home, I hadn't eaten anything so he got me some toast and I took my tablets, and then I threw up.

I would think it was the meds if it wasn't for the fact that this time last week the exact same thing happened on the wednesday.. I hadn't slept tuesday night and I had a nap during the day, and I hadn't eaten much, then I threw up. It means that I didn't manage to have my tablets last night cause I threw them up and I wasn't sure if I should take them again, not sure if I should take them this morning instead. My gp didn't say I had to take the duloxetine at night.. Thoughts?

4 Replies

oldestnewest
  • Strange it was same time of the week if you wednesday is usualy like that then even if your tired try and eat something before you have a sleep.You may just have an empty tummy that the revolts against toast with meds it ends up being too much.Try to eat regulary(spelling) I know what your all like at uni hugs honey if you do it again see the doc Hugs :-)

  • I knew I shouldn't have eaten before going to bed, but I was just so tired and I had no appetite and no energy to cook..If it happens next week then I will go to the doctors.

    Not sure what to do about my medication though, I might take them this afternoon after I go to uni cause I don't wanna fall asleep or be sick while in lectures etc.

  • yeah good idea i would def go see your gp bout that one though . you take care and hope you get through your lectures ok love and soft hugs Diddle x

  • I've missed the first one this morning to make sure I can keep down my breakfast, as I don't think its a good idea to go to uni having no eaten. Thankfully through the disabled students allowance I have a notetaker, so I don't miss the notes when I'm not there :)

You may also like...